# SDR RRXA97099

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5714 · Wing, Center Box
- Part: Plating
- Condition: Corrosion
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SKIN CORROSION ON TOP OF CENTER TANK, AT Y=780 & X=+8.  AWAITING ON ZANTOP AND COTNEY ENGINEERING TO DETERMINE REPAIR PROCEDURE.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED SPLICE REPAIR IAW DER APPROVED ENGINEERING SKETCH C07-R01.
